# SDR DALA2014121106514

- Difficulty date: December 6, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 52,030 hours, 28,092 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Cracked
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK. DURING CLIMB, AT 10000 FEET, ACFT DID NOT PRESSURIZE. NO FLOW. STARTED TO PRESSURIZE ON DESCENT.  PERFORMED  HEATLH CHECKS ON BOTH PACK SYSTEMS IAW AMDS.  ALSO, PERFORMED OPS TEST OF PRESSURE SWITCH IAW AMM.  ALL CHECKED GOOD.  FOUND RAM AIR Y DUCT CRACKED AT FLANGE TO RT HEAT EXCHANGER.  REPLACED DUCT, LT AND RT COMPRESSOR DISCHARGE THERMAL SWITCHES S1-119 / S1-120, LT AND RT TURBINE INLET THERMAL SWITCHES S1-121 / S1-122, AND LT AND RT HI LIMIT TEMP ANTICIPATORS D1-75/D1-81.  PERFORMED SINGLE PACK OPS TEST.  ALL NORMAL.
